# SDR AALA20150711004

- Difficulty date: July 11, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 90,564 hours, 14,267 cycles
- Engine: Ge CF680C2B6
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB RECEIVED LT ENG PRESS REGULATING VLV EICAS MSG, LT ENG BLEED LIGHT ILLUMINATED.  R & R LT PRESS REGULATING VLV CONTROLLER IAW AMM 36-11-19.  ACCOMPLISHED ALL REQUIRED CHECKS & ENG RUN IAW AMM 71-00-00.  SYS CHECKED NORMAL.
